# SDR QMLA2023062920051

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N959MA
- Make and model: Pilats PC1247
- Aircraft serial: 684
- Aircraft time: 7,609 hours
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

I TOOK OFF FROM RUNWAY 30 AT KLBF AND, AFTER GEAR AND FLAP RETRACTION AT ABOUT 500FT AGL, THE BUS TIE POPPED OFFLINE ALONG WITH THE NON ESSENTIAL BUS.  AFTER RUNNING THE EMERGENCY CHECKLIST I RESET THE BIS TIE CIRCUIT BREAKER PER THE EMERGENCY PROCEDURE CHECKLIST AND THERE WERE NO FURTHER ISSUES THROUGHOUT THE RETURN TO THE FIELD.  AIRCRAFT WAS EXAMINED BY OUR MECHANICS WHO COULD NOT REPLICATE THE PROBLEM AND AFTER A SUCCESSFUL MAINTENANCE TEST FLIGHT THE AIRCRAFT WAS RETURNED SERVICE.
